<< Previous Issue Kyungpook Mathematical Journal (Vol. 5, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1962 Vol. 5, No. 1, 1—20
 Original Articles 
Uniformizability of a topological space
Chi Young Kim
Kyungpook Mathematical Journal 1962 Vol. 5, No. 1, 1—7
On a continuous mapping between partially ordered stes with some topology
Tae Ho Choe
Kyungpook Mathematical Journal 1962 Vol. 5, No. 1, 9—13
Projective motions in Non-Riemannian K*-spaces Ⅰ

Younki Chae

Kyungpook Mathematical Journal 1962 Vol. 5, No. 1, 15—20

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd